All Journal Entries Journals
Previous | Next

subb stories

Sep 23, 2008 - 0 comments

I am so sorry to hear of your predicament but not too surprised.  My own experience with Sub was enough to make me realize that many people get caught in the same trap you now find yourself.  Sub is so powerful that many end up being unable to break its grip -- sometimes even after only a short time of use.   The only way I know is to taper as low as you can and then be prepared for a long recovery until you get to the end of the W/D's.   I wish you well in your effort to get off of this potent and most addictive drug.  All the best } 2nd story/// today is day 6 of sub, and i took 3 MG, my last dose was at 5, i am feeling lot of pain, stiffness on all my joints and bad headaches and my eyes hurt from the pain, the pain is in the middle of my eyes (headache) really terrible i feel like i am about to cry, i am also very nausious.... i feel terrible. should i take 1 more mg of sub, or will this worsen me? i am confused, i also feel wd symptoms. I feel so sick and i am contemplating wether or not i should ak 1 mg of sub to ease this, or if i should take two advil? any advice? the stiffness is really bad too....help :(

Post a Comment